# SDR 5APR577Y71

- Difficulty date: June 18, 2011
- Submitted: June 22, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N708AF
- Make and model: Pilats PC1247
- Aircraft serial: 708
- Aircraft time: 3,986 hours, 3,829 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,986 hours, 3,829 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 9733033111
- Condition: Faulty
- Location: Nlg
- Part time: 3,986 hours, 3,829 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CREW REPORTED NOSEWHEEL INDICATOR DOWN/LOCK INOP. VISUAL CONFIRMATION WAS NEEDED TO CONFIRM GEAR WAS DOWN AND LOCKED.  THE NLG "DOWN" PROXIMITY SWITCH WAS FOUND TO BE FAULTY. IT WAS R & R WITH A SERVICEABLE PN 973.30.33.111. THE LANDING GEAR EXTENSION RETRACTION SYS OPERATIONALY CHECKED GOOD WITH NO FURTHER FAULTS NOTED IAW AMM 12-A-32-20-00-00A-903A-A AND 12-A-32-30-00-00A-903A-A.
